Amit Patel
Edelsbrunner Group
6 Publications
2013 | Published | Journal Article | IST-REx-ID: 2859 |

P. Bendich, H. Edelsbrunner, D. Morozov, and A. Patel, “Homology and robustness of level and interlevel sets,” Homology, Homotopy and Applications, vol. 15, no. 1. International Press, pp. 51–72, 2013.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2011 | Published | Journal Article | IST-REx-ID: 3377 |

H. Edelsbrunner, D. Morozov, and A. Patel, “Quantifying transversality by measuring the robustness of intersections,” Foundations of Computational Mathematics, vol. 11, no. 3. Springer, pp. 345–361, 2011.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
2010 | Published | Book Chapter | IST-REx-ID: 3795 |

H. Edelsbrunner, D. Morozov, and A. Patel, “The stability of the apparent contour of an orientable 2-manifold,” in Topological Data Analysis and Visualization: Theory, Algorithms and Applications, Springer, 2010, pp. 27–42.
[Submitted Version]
View
| Files available
| DOI
2010 | Published | Conference Paper | IST-REx-ID: 3849 |

P. Bendich, H. Edelsbrunner, M. Kerber, and A. Patel, “Persistent homology under non-uniform error,” presented at the MFCS: Mathematical Foundations of Computer Science, Brno, Czech Republic, 2010, vol. 6281, pp. 12–23.
[Submitted Version]
View
| Files available
| DOI
Grants
6 Publications
2013 | Published | Journal Article | IST-REx-ID: 2859 |

P. Bendich, H. Edelsbrunner, D. Morozov, and A. Patel, “Homology and robustness of level and interlevel sets,” Homology, Homotopy and Applications, vol. 15, no. 1. International Press, pp. 51–72, 2013.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2011 | Published | Journal Article | IST-REx-ID: 3377 |

H. Edelsbrunner, D. Morozov, and A. Patel, “Quantifying transversality by measuring the robustness of intersections,” Foundations of Computational Mathematics, vol. 11, no. 3. Springer, pp. 345–361, 2011.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
2010 | Published | Book Chapter | IST-REx-ID: 3795 |

H. Edelsbrunner, D. Morozov, and A. Patel, “The stability of the apparent contour of an orientable 2-manifold,” in Topological Data Analysis and Visualization: Theory, Algorithms and Applications, Springer, 2010, pp. 27–42.
[Submitted Version]
View
| Files available
| DOI
2010 | Published | Conference Paper | IST-REx-ID: 3849 |

P. Bendich, H. Edelsbrunner, M. Kerber, and A. Patel, “Persistent homology under non-uniform error,” presented at the MFCS: Mathematical Foundations of Computer Science, Brno, Czech Republic, 2010, vol. 6281, pp. 12–23.
[Submitted Version]
View
| Files available
| DOI